DOI 10.1016/j.revmed.2014.09.001
[Psoriatic arthritis during rituximab treatment of granulomatosis with polyangiitis: a new paradoxical side effect?].
Аннотация
INTRODUCTION
Rituximab is a monoclonal antibody targeting the CD20 molecule of the B lymphocyte. Its efficacy has been recently reported in ANCA-associated vasculitis. We report a case of psoriatic arthritis that occurs during a treatment with rituximab in granulomatosis with polyangiitis.
CASE REPORT: A 66-year-old woman, without past history of psoriasis, presented with a relapsing granulomatosis with polyangiitis in July 2010 with sinus and lung involvement. Treatment with rituximab was started, allowing a complete remission in 6 months. Two months after the first two infusions of rituximab she developed asymmetric arthritis of 3 distal interphalangeal joints. A few months later, the clinical presentation showed asymmetrical arthritis of the hands and wrists and dactylitis. Standard radiographs and MRI showed an inflammatory impairment according with psoriatic arthritis.
CONCLUSION
Accountability of rituximab was retained in the development of the disease given the chronology of psoriatic arthritis development. It may be a paradoxical reaction, by analogy to those observed in anti-TNFα.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.